# SDR AALA20060202

- Difficulty date: March 30, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY ESCAPE PATH SEAT MOUNTED LIGHT AT ROW 22 AND AFT OF CABIN INOPERATIVE.  REPLACED BATTERY PACK AT SEAT 22E AND 29E FOR EMERGENCY ESCAPE PATH SEAT MOUNTED LIGHT AT ROWS 22 AND AFT OF CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
